Why Journal ICON

A Bi-Monthly and Multidisciplinary Journal, High Quality Papers, Peer Review process, Open access policy, Fast Publication, Full Archive for life time

Why Journal ICON

A Bi-Monthly and Multidisciplinary Journal, High Quality Papers, Peer Review process, Open access policy, Fast Publication, Full Archive for life time

Why Journal ICON

A Bi-Monthly and Multidisciplinary Journal, High Quality Papers, Peer Review process, Open access policy, Fast Publication, Full Archive for life time

Why Journal ICON

A Bi-Monthly and Multidisciplinary Journal, High Quality Papers, Peer Review process, Open access policy, Fast Publication, Full Archive for life time

Why Journal ICON

A Bi-Monthly and Multidisciplinary Journal, High Quality Papers, Peer Review process, Open access policy, Fast Publication, Full Archive for life time

Monday, September 3, 2018

A Study on Split Domination Number of a Graph

Journal ICON
Year: 2018 | Volume: 3 | Issue: 4 | Paper ID: ICON030518001
A Study on Split Domination Number of a Graph

R.Sheela Navarose and C.Chithiraiselvi

Abstract: this paper we have briefly study about the split domination number of graphs .A graph is a graph in which the vertices can be partitioned in to a clique and an independent set.